# SDR GLBA2016111400615

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: US255
- Aircraft time: 38,434 hours, 45,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295141197
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABLE BROKE BETWEEN THE CABIN DOOR AND THE SNUBBER. MAINTENANCE REPLACED THE AIRSTAIR DOOR CABLE FROM THE SNUBBER TO THE DOOR.
